The generalized Heun equation in QFT in curved spacetimes

Batic, Davide; Schmid, Harald; Winklmeier, Monika (2006). The generalized Heun equation in QFT in curved spacetimes. Journal of physics. A - mathematical and theoretical, 39(40), pp. 12559-12564. Bristol: Institute of Physics Publishing IOP 10.1088/0305-4470-39/40/019

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Winklmeier, Monika

ISSN:

1751-8113

Publisher:

Institute of Physics Publishing IOP

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

06 Dec 2013 13:42

Publisher DOI:

10.1088/0305-4470-39/40/019

Web of Science ID:

000241543300022

URI:

https://boris.unibe.ch/id/eprint/19400 (FactScience: 1997)

Actions (login required)

Edit item Edit item
Provide Feedback